# SDR SWAA2024081325017

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,233 hours, 13,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND MULTIPLE INTERIOR AND EXTERIOR EMERGENCY EXIT LIGHTS INOP.<[01] R/R EMERGENCY EXIT LIGHT BATTERY PACK M1671 & M1676 AS PER AMM 33-51-06 OPS CK OK. NO FAULTS NOTED AT THIS TIME.
